MathSciNet Relay Station
MathSciNet bibliographic data
MR1261058 60K35 (05C80 82B43)
Bollobás, B.; Kohayakawa, Y. Percolation in high dimensions. European J. Combin. 15 (1994), no. 2, 113–125.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement